Carisoprodol is NOT an opioid drug. Carisoprodol can make you dizzy and sleepy. I'm not sure what you mean by "narcotic effect" either unless you mean dizzy, sleepy. Narcotic is an antiquated word in medicine although some Drs still use the word, many are getting away from it as it is more of a law enforcement word connected to illegal activity. Opioid is the correct word to use for pain relieving drugs that are derived from the poppy or synthetically made to be like alkaloids from the poppy. Carisoprodol is not an opioid or opioid like drug. It IS a controlled substance and has potential for abuse however. It is classed as a muscle relaxant. It isnt an analgesic although it can help with pain due to muscle spasms by relaxing the muscles.
- Carisoprodol Information for Consumers
- Carisoprodol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carisoprodol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2013 • 2 answers
Posted 20 Nov 2013 • 1 answer
Posted 3 Apr 2015 • 1 answer
Posted 1 May 2015 • 2 answers
Posted 12 days ago • 0 answers